Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
FULMINANT-HEPATITIS WITH SEVERE LACTATE ACIDOSIS IN HIV-INFECTED PATIENTS ON DIDANOSINE THERAPY
Autore:
BISSUEL F; BRUNEEL F; HABERSETZER F; CHASSARD D; COTTE L; CHEVALLIER M; BERNUAU J; LUCET JC; TREPO C;
Indirizzi:
HOP HOTEL DIEU,SERV HEPATOGASTROENTEROL & SIDA,HEPATOGASTROENTEROL AIDS UNIT 2 F-69288 LYON 02 FRANCE HOP HOTEL DIEU,INTENS CARE UNIT F-69288 LYON FRANCE BICHAT CLAUDE BERNARD HOSP,INFECT DIS INTENS CARE UNIT PARIS FRANCE INST PASTEUR,ANAT & CYTOPATHOL PATHOL LABS LYON FRANCE INSERM,HEPATITIS VIRUS AIDS & HUMAN RETROVIRUS RES UNIT,U271 LYON FRANCE HOP BEAUJON,HEPATOL UNIT CLICHY FRANCE
Titolo Testata:
Journal of internal medicine
fascicolo: 4, volume: 235, anno: 1994,
pagine: 367 - 371
SICI:
0954-6820(1994)235:4<367:FWSLAI>2.0.ZU;2-K
Fonte:
ISI
Lingua:
ENG
Soggetto:
AIDS-RELATED COMPLEX; 2',3'-DIDEOXYINOSINE DDI; DIDEOXYINOSINE; PROFILE;
Keywords:
AIDS; DIDANOSINE; FULMINANT HEPATITIS; STEATOSIS;
Tipo documento:
Note
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
18
Recensione:
Indirizzi per estratti:
Citazione:
F. Bissuel et al., "FULMINANT-HEPATITIS WITH SEVERE LACTATE ACIDOSIS IN HIV-INFECTED PATIENTS ON DIDANOSINE THERAPY", Journal of internal medicine, 235(4), 1994, pp. 367-371

Abstract

We report two cases of fulminant hepatic failure in HIV-1-infected patients treated with didanosine (ddI). Clinical manifestations including vomiting, diarrhoea and dyspnoea were identical in both cases. Biological data mainly revealed hepatic failure and lactic acidosis. Histological examination of liver biopsies showed diffuse microvesicular steatosis. The outcome was fatal in both patients. The only comparable case previously reported (Lai et al., 1991) showed close similarities inthe clinical, biological and histological manifestations with microvesicular steatosis. This prompted us to suspect that ddI might be responsible for fulminant hepatitis in all three AIDS patients. This toxic effect may be added to the list of potential adverse events occurring during ddI therapy.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 20:20:26